# SDR C2XA04IA035

- Difficulty date: March 23, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 1170A350001
- Part serial: 01160
- Condition: Erratic
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE NOSE WHEEL STEERING SYSTEM FAILED CAUSING THE AIRCRAFT TO DEPART THE RUNWAY.  THE AIRCRAFT WAS INSPECTED AND DAMAGE WAS NOT FOUND TO THE LANDING GEAR OR AIRCRAFT.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR STEERING POTENTIOMETER, OPERATIONALLY TESTED THE STEERING SYSTEM, AND RETURNED THE AIRCRAFT TO SERVICE.
